# SDR UALA2013061103994

- Difficulty date: June 8, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 64,333 hours, 23,800 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND,  FOUND A DENT AT BS 1495 BETWEEN S22-23L.  DENT MEASURES 2.5" WIDE, 3.5" LONG AND 3-32 (.09375) DEEP.  CUTOUT AND REPAIRED SKIN.
